# SDR RAIA00602001

- Difficulty date: February 1, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 17,835 hours, 16,194 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5523 - STL - EMERGENCY LIGHT BY COCKPIT DOOR INOP.  MAINTENANCE RESEATED CONNECTION TO COCKPIT STEP EMERGENCY LIGHT.
